Bayes' theorem and the fourfold table

A - Papers appearing in refereed journals

Fisher, R. A. 1926. Bayes' theorem and the fourfold table. Eugenics Review. 18 (1), pp. 32-33.

AuthorsFisher, R. A.
Year of Publication1926
JournalEugenics Review
Journal citation18 (1), pp. 32-33
PubMed Central IDPMC2984620
Web address (URL)https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2984620/pdf/eugenrev00322-0045.pdf
Open accessPublished as bronze (free) open access
PublisherMacmillan & Co Ltd London

Permalink - https://repository.rothamsted.ac.uk/item/8w149/bayes-theorem-and-the-fourfold-table

46 total views
0 total downloads
5 views this month
0 downloads this month